Please use this identifier to cite or link to this item:

Title: Convergence of random fuzzy sets
Authors: Wu, Berlin
Nguyen, H.T
Contributors: 應數系
Date: 2006
Issue Date: 2015-07-21 15:29:28 (UTC+8)
Abstract: As in Chapter 5, we view random fuzzy sets as generalizations of random closed sets on R d, or more generally on Hausdorff, locally compact, second countable topological spaces. Thus, technically speaking, the study of limit theorems for random fuzzy sets can be carried out by using α-level sets and results from limit theorems for ra3ndom closed sets. For this reason, we focus in this chapter on convergence of random closed sets. © Springer-Verlag Berlin Heidelberg 2006.
Relation: Studies in Fuzziness and Soft Computing, 198, 71-108
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing